Bulletin of the American Mathematical Society

Time as a fourth dimension

R. C. Archibald

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 20, Number 8 (1914), 409-412.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183422749

Mathematical Reviews number (MathSciNet)
MR1559510

Zentralblatt MATH identifier
45.0084.03

Citation

Archibald, R. C. Time as a fourth dimension. Bull. Amer. Math. Soc. 20 (1914), no. 8, 409--412. http://projecteuclid.org/euclid.bams/1183422749.


Export citation